# SDR DALA2023112909805

- Difficulty date: November 28, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 58,703 hours, 41,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE COCKPIT EMERGENCY PATH LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK (B5-123). OPERATIONAL CHECK WAS GOOD. (LP #5508919)
